# SDR DXTA2022080467320

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680S0213
- Aircraft time: 2,862 hours, 1,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: MAIN ENTRY CABIN DOOR EXIT SIGN AND LOWER AISLE PATH LIGHTING REMAINED ON AT POWER SHUTDOWN (EMER LIGHT SWITCH OFF). // SIGNOFF // FOUND #1 INERTIA SWITCH TRIPPED. RESET INERTIA SWITCH. CHARGED BATTERIES FOR 2 HOURS. EMERGENCY LIGHTS CHECKED GOOD WORK PERFORMED WITH REFERENCE TO CITATION 680A AMM 33-50-00
